Hiroshima Mathematical Journal

Stability of difference schemes for nonsymmetric linear hyperbolic systems

Kenji Tomoeda

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 787-812.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135660

Digital Object Identifier
doi:10.32917/hmj/1206135660

Mathematical Reviews number (MathSciNet)
MR0461933

Zentralblatt MATH identifier
0386.65042

Subjects
Primary: 65M10

Citation

Tomoeda, Kenji. Stability of difference schemes for nonsymmetric linear hyperbolic systems. Hiroshima Math. J. 7 (1977), no. 3, 787--812. doi:10.32917/hmj/1206135660. https://projecteuclid.org/euclid.hmj/1206135660


Export citation

References

  • [1] N. Bourbaki, Theories spectrales, Hermann, Paris, 1967.
  • [2] D. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] P. D. Lax and L. Nirenberg, On stability for difference schemes å sharp form of Garding's inequality, Comm. Pure Appl. Math. 19 (1966), 473-492.
  • [4] J. Peetre and V. Thomee, On the rate of convergence for discrete initial-value problems, Math. Scand. 21 (1967), 159-176.
  • [5] H. Shintani and K. Tomoeda, Stability of difference schemes for nonsymmetric linear hyperbolic systems with variable coefficients, Hiroshima Math. J. 7 (1977), 309-378.
  • [6] V. Thomee, Stability theory for partial difference operators, SIAM Rev. 11 (1969), 152-195.